# SDR 2016FA0000166

- Difficulty date: April 7, 2016
- Submitted: April 7, 2016
- Operation: General aviation
- Aircraft: N6711Y
- Make and model: Piper PA-23-250
- Aircraft serial: 274039
- Aircraft time: 7,518 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: 452363
- Part serial: NA
- Condition: Seized
- Location: Stabilator
- Part time: 7,518 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD74-13-03, SB 1160, AND SAIB CE-04-88, BOTH STABILATOR BEARINGS, PN 452-363 WERE FOUND SEVERELY CORRODED AND SEIZED.  THESE ARE SEALED BEARINGS AND ROUTINE LUBRICATION IS NOT FEASIBLE.  IT IS BELIEVED THESE WERE ORIGINAL BEARINGS WITH OVER 7000 HRS IN SERVICE.
